Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 12, NWS Melbourne, FL

March 3, 2012

NWS Melbourne, FL issued this small craft advisory at Mar 3, 2012, 3:33 AM EST. It took effect at Mar 3, 2012, 7:00 PM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2012, 3:33 AM EST (08:33 UTC)
In effect from
Mar 3, 2012, 7:00 PM EST
Expired
Mar 5, 2012, 10:00 AM EST
In force
39 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WHUS72 KMLB 030833
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
333 AM EST SAT MAR 3 2012

AMZ550-552-555-570-572-575-032030-
/O.NEW.KMLB.SC.Y.0012.120304T0600Z-120305T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
333 AM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY.

* WINDS AND SEAS...WINDS BEHIND A FAST MOVING COLD FRONT WILL
  REACH 25 KNOTS OR MORE LATE OVERNIGHT SATURDAY AND SUNDAY. SEAS
  WILL REACH 10 FEET OR HIGHER OFFSHORE AND IN THE GULF STREAM SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
693 
WHUS72 KMLB 032046
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
346 PM EST SAT MAR 3 2012

AMZ570-572-575-041000-
/O.EXT.KMLB.SC.Y.0012.120304T0000Z-120304T0900Z/
/O.NEW.KMLB.GL.W.0003.120304T0900Z-120305T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
346 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS AHEAD OF A STRONG COLD FRONT
  WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING...AND 25 TO 30
  KNOTS TOWARD DAYBREAK AND ON SUNDAY. WIND DIRECTION WILL BECOME
  NORTHWEST BEHIND THE FRONT ON SUNDAY MORNING. FREQUENT GUSTS TO
  GALE FORCE EXPECTED LATE TONIGHT AND THROUGH THE DAY ON SUNDAY.
  SEAS WILL BUILD TO 6 TO 9 FEET OR HIGHER IN THE GULF STREAM
  THROUGH LATE TONIGHT AND DURING THE DAY ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-041000-
/O.EXT.KMLB.SC.Y.0012.120304T0000Z-120305T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
346 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS AHEAD OF A STRONG COLD FRONT
  WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING AND OVERNIGHT.
  OCCASIONAL GUSTS TO GALE FORCE LATE TONIGHT AND THROUGH THE DAY
  ON SUNDAY EXPECTED. EARLY ON SUNDAY...WINDS WILL BECOME
  NORTHWEST BEHIND THE COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET
  OR HIGHER IN THE GULF STREAM LATE TONIGHT AND DURING THE DAY ON
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
376 
WHUS72 KMLB 040941
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
441 AM EST SUN MAR 4 2012

AMZ570-572-575-041745-
/O.CON.KMLB.GL.W.0003.000000T0000Z-120305T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
441 AM EST SUN MAR 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS OF 25 TO 30 KNOTS AHEAD OF A
  STRONG COLD FRONT EARLY THIS MORNING WILL SHIFT QUICKLY TO
  NORTHWEST BEHIND THE FRONT LATER THIS MORNING. FREQUENT GUSTS TO
  GALE FORCE EXPECTED THROUGH THE DAY TODAY. SEAS WILL BUILD TO 6
  TO 9 FEET OR HIGHER IN THE GULF STREAM AND CONTINUE THROUGHOUT
  THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-041745-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-120305T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
441 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS OF 20 TO 25 KNOTS AHEAD OF A
  STRONG COLD FRONT WILL QUICKLY SHIFT TO NORTHWEST AS THE FRONT
  PASSES THIS MORNING. OCCASIONAL GUSTS TO GALE FORCE WILL OCCUR
  TODAY. SEAS WILL BUILD TO 5 TO 7 FEET OR HIGHER IN THE GULF
  STREAM AND PERSIST THROUGHOUT THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SPRATT
728 
WHUS72 KMLB 041546
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1046 AM EST SUN MAR 4 2012

AMZ570-572-575-050000-
/O.CON.KMLB.GL.W.0003.000000T0000Z-120305T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1046 AM EST SUN MAR 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS OF 25 TO 30 KNOTS BEHIND A
  STRONG COLD FRONT WITH FREQUENT GUSTS TO GALE FORCE EXPECTED
  THROUGH THE DAY TODAY. SEAS WILL BUILD TO 7 TO 10 FEET AND
  HIGHER IN THE GULF STREAM AND CONTINUE INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-050000-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-120305T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1046 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS OF 20 TO 25 KNOTS BEHIND A
  STRONG COLD FRONT WITH OCCASIONAL GUSTS TO GALE FORCE WILL OCCUR
  TODAY. SEAS WILL BUILD TO 5 TO 7 FEET OR HIGHER IN THE GULF
  STREAM AND PERSIST THROUGHOUT THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
164 
WHUS72 KMLB 042052
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EST SUN MAR 4 2012

AMZ572-575-050330-
/O.CON.KMLB.GL.W.0003.000000T0000Z-120305T0000Z/
/O.EXB.KMLB.SC.Y.0012.120305T0000Z-120305T1500Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
352 PM EST SUN MAR 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY.

* WINDS AND SEAS...NORTHWEST WINDS OF 20 TO 25 KNOTS THIS EVENING.
  SEAS 6 TO 9 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-050330-
/O.CON.KMLB.GL.W.0003.000000T0000Z-120305T0000Z/
/O.EXB.KMLB.SC.Y.0012.120305T0000Z-120305T1000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
352 PM EST SUN MAR 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
5 AM EST MONDAY. 

* WINDS AND SEAS...NORTHWEST WINDS OF 20 TO 25 KNOTS THIS EVENING.
  SEAS WILL BUILD TO 5 TO 7 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-050330-
/O.EXT.KMLB.SC.Y.0012.000000T0000Z-120305T1000Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
352 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS THIS EVENING.
  SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-050330-
/O.EXT.KMLB.SC.Y.0012.000000T0000Z-120305T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
352 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS OF 20 KNOTS THIS EVENING. SEAS 5
  TO 7 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-050000-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-120305T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
352 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS THIS EVENING.
  SEAS 6 TO 8 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
473 
WHUS72 KMLB 050132
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
832 PM EST SUN MAR 4 2012

AMZ552-570-050930-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-120305T1000Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
832 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS DECREASING TO 
  10 TO 15 KNOTS LATE IN THE NIGHT. SEAS 5 TO 7 FEET AND HIGHER IN
  THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-050930-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-120305T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
832 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS DECREASING TO
  10 TO 15 KNOTS BY DAYBREAK MONDAY MORNING. SEAS 6 TO 9 FEET AND
  HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
806 
WHUS72 KMLB 050905
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
405 AM EST MON MAR 5 2012

AMZ552-570-051015-
/O.CAN.KMLB.SC.Y.0012.000000T0000Z-120305T1000Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
405 AM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DECREASED BELOW SMALL CRAFT ADVISORY
THRESHOLDS OF 20 KNOTS AND HIGHER AND SEAS 7 FEET OR HIGHER.

$$

AMZ555-572-051015-
/O.CAN.KMLB.SC.Y.0012.000000T0000Z-120305T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
405 AM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DECREASED BELOW SMALL CRAFT ADVISORY
THRESHOLDS OF 20 KNOTS AND HIGHER AND SEAS 7 FEET OR HIGHER.

$$

AMZ575-051500-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-120305T1500Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
405 AM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS DECREASING TO 
  10 TO 15 KNOTS BY DAYBREAK MONDAY MORNING. SEAS 6 TO 9 FEET 
  AND HIGHER IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

67

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 2:59 AM EST, 34 minutes earlier.

Area forecast discussion, Mar 3, 2:59 AM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
259 AM EST SAT MAR 3 2012

.DISCUSSION...

...ABOVE NORMAL TEMPERATURES WILL CONTINUE SATURDAY...
...STRONG COLD FRONT WILL BRING A GOOD CHANCE OF RAIN SUNDAY...
...BOATING CONDITIONS WILL DETERIORATE THIS WEEKEND...

TODAY...AREAS OF LOW CLOUDS IN THE EARLY MORNING WILL QUICKLY
BREAK UP AS BREEZY TO GUSTY SOUTHWEST WINDS JUST ABOVE THE SURFACE
MIX DOWN BY MID MORNING. THE DAY WILL START OUT WITH MOSTLY CLEAR
SKIES IN THE MORNING THEN BECOME PARTLY CLOUDY MID TO LATE
AFTERNOON AS STRATOCU FORMS OVER THE WARMING LAND MASS AND MOVES
QUICKLY TO THE NORTHEAST AND CIRRUS MOVES IN OVERHEAD. MOSTLY
CLEAR SKIES WILL ALLOW THE MAX TEMPS TO REACH THE MIDDLE AND UPPER
80S WITH SOME SOUTHERN LOCATIONS REACHING THE 90 DEGREE MARK.

TONIGHT...THE COLD FRONT IS EXPECTED TO BE MOVING ACROSS THE BIG
BEND AREA AND BE OVER EAST CENTRAL FLORIDA BY SUNRISE SUNDAY. MID
LEVEL SUPPORT FROM ANY STRONG VORTICITY LOOKS TO BE LIMITED BUT WITH
THE BACK RIGHT QUADRANT OF THE UPPER LEVEL JET APPROACHING THERE
SHOULD BE ENOUGH LIFT FOR ISOLATED STORMS. 50 KNOT 850MB JET COMING
ACROSS THE AREA SUGGESTIVE OF GUSTY WINDS.

SUNDAY...MODELS IN PRETTY GOOD AGREEMENT IN SWEEPING A COLD FRONT
THROUGH CENTRAL FLORIDA ENTERING FROM THE NORTH BY EARLY SUNDAY
MORNING AND EXITING TO THE SOUTH OF THE TREASURE COAST BY EARLY
AFTERNOON. LOOKS LIKE A FEW SHOWERS BREAK OUT AHEAD OF THE MAIN
LINE OF SHOWERS AND ISOLATED TRW EARLY SUNDAY AM WITH MAIN LINE OF
PRECIP ENTERING LAKE AND VOLUSIA COUNTIES TOWARD DAYBREAK SUNDAY
AND EXITING TREASURE COAST BEFORE 18 UTC. QUITE WINDY CONDITIONS
EARLY SUNDAY WITH 0-6K MEAN WIND OF 50 KTS. CONDITIONS FOR TRW
APPEAR MARGINAL AND THE ORGANIZED PRECIP WILL MOVE THROUGH MOST OF
CENTRAL FLORIDA BEFORE PEAK HEATING AND MID AND UPPER LEVEL LAPSE
RATES ARE NOT PARTICULARLY UNSTABLE SO OVERALL INSTABILITY WILL BE
MARGINAL. THE BEST DYNAMICS OCCUR AROUND MIDNIGHT AND EARLY HOURS
OF SUNDAY WHEN 0-3K HELICITY VALUES MAY BRIEFLY REACH AROUND
200-300 BUT OVERALL THE LOW LEVEL WIND FIELD WILL BE PRETTY
UNIDIRECTIONAL WITH ISOLATED WIND GUSTS TO PERHAPS 50 MPH THE
GREATEST THREAT FROM ISOLATE TRW AND STRONGER RW'S IN A BROKEN
LINE DURING SUNDAY MORNING. RATHER ABRUPT WIND SHIFT WITH THE
FRONT WITH VERY DRY AIR SWEEPING INTO NORTHERN SECTIONS DURING THE
AFTERNOON.

MONDAY...COLD MONDAY MORNING AS HIGH PRESSURE SETTLE OVER AREA.
DOESNT APPEAR TO BE ANY FREEZE THREAT WITH LOWS DROPPING TO THE
LOWER 40S ACROSS LAKE AND VOLUSIA COUNTIES AND INLAND BETWEEN THE
TREASURE COAST AND LAKE OKEECHOBEE. WINDS ARE EXPECTED TO BECOME
LIGHT BY DAYBREAK MONDAY INLAND.

TUESDAY-WEDNESDAY...FAIR WEATHER. COOL TUESDAY MORNING WITH A SLOW
WARMING TREND THROUGH THE PERIOD AS HIGH PRESSURE PASSES OFFSHORE
THE CAROLINAS AND FAIRLY BRISK EASTERLIES ARE ESTABLISHED.

THURSDAY - SATURDAY...GRADUAL RETURN TO ABOVE NORMAL TEMPERATURES AS
LOW LEVEL MOISTURE ALSO INCREASES AHEAD OF THE NEXT DEVELOPING LOW
PRESSURE SYSTEM OVER THE LOWER MISS VALLEY. POPS ARE BELOW
MENTIONABLE AT THIS LONG RANGE BUT WITH INCREASING MOISTURE AND
CONTINUED EASTERLY FLOW WOULD NOT BE SURPRISED TO SEE A FEW SHOWERS
OVER THE COASTAL WATERS AND POSSIBLY EFFECTING THE IMMEDIATE COAST.

&&

.AVIATION...PREVAILING VFR CONDITIONS THROUGH 10Z THEN IFR CEILINGS
ND VISIBILITY DUE TO STRATUS. WILL HAVE TO LOOK AT THE LOW LEVEL
WIND SHEAR POTENTIAL DURING THAT SAME TIME FRAME. THE STRATUS WILL
QUICKLY DISSIPATE AFTER SUNRISE WITH VFR CONDITIONS THROUGH DAY AND
EVENING. SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
POSSIBLE DURING THE DAY.

MVFR TEMPO IFR DURING THE EVENING AS THE FRONT NEARS AND
IFR CONDITIONS AFTER MIDNIGHT AS THE FRONT MOVES QUICKLY DOWN THE
PENINSULA.

&&

.MARINE...
TODAY-TONIGHT...SMALL CRAFT OPERATORS WILL NEED TO EXERCISE CAUTION
IF GOING OUT ON THE COASTAL WATERS THIS MORNING WITH SOUTH TO
SOUTHWEST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS. CONDITIONS GO DOWN
HILL QUICKLY THIS EVENING AND OVERNIGHT AS THE COLD FRONT RACES
THROUGH THE AREA.
SUNDAY...SMALL CRAFT ADVISORY FOR ALL COASTAL WATERS AS VERY STRONG
WINDS WITH PERHAPS GALE FORCE GUSTS MOVE INTO THE COASTAL WATERS
BEGINNING LATE SATURDAY NIGHT THEN SHIFTING TO THE NORTH AND SLOWLY
DIMINISHING INTO MONDAY MORNING. SEAS BUILD TO 10 TO 12 FEET IN
THE NORTHERN OFFSHORE ZONE BY LATE SUNDAY.
MONDAY...SMALL CRAFT ADVISORY WILL LIKELY BE EXTENDED FOR THE
OFFSHORE COASTAL ZONES AT LEAST FOR THE FIRST HALF OF DAY AS WINDS
AND SEAS GRADUALLY SUBSIDE. NORTH WINDS WILL MAKE IT ROUGH IN THE
GULF STREAM.
TUESDAY -SATURDAY...STRONG PRESSURE GRADIENT RESULTS IN EXTENDED
PERIOD OF EASTERLY WINDS IN THE 15-20 KT RANGE WITH SEAS IN THE
8-9 FT RANGE OVER THE WATERS 20 MILES OFFSHORE THROUGH THE PERIOD.

&&

.FIRE WEATHER...
UNSEASONABLY WARM TEMPERATURES WILL CONTINUE SATURDAY WITH
SOUTH-SOUTHWEST AHEAD OF AN APPROACHING COLD FRONT. COMBINATION OF
RH VALUES DROPPING AROUND 40 PERCENT WITH GUSTY WINDS AND HIGH
DISPERSION WILL PRESENT CONTROL PROBLEMS FOR ANY NEW OR ONGOING
FIRES. MAY NEED A FIRE DANGER STATEMENT FOR STRONG WINDS.

SUNDAY...FIRE WEATHER WATCH FOR VERY LOW RHS IMMEDIATELY BEHIND THE
FRONT SUNDAY AFTERNOON WITH STRONG NORTHERLY WINDS. RAINFALL MAY NOT
BE PARTICULARLY WIDESPREAD OR HEAVY AHEAD OF THE FRONT BUT NEARLY
ALL AREAS SHOULD GET AT LEAST LIGHT RAIN.
MONDAY - SATURDAY...LOW RHS AGAIN MONDAY AFTERNOON BUT THEN RHS RISE
AND STAY ABOVE CRITICAL LEVELS FROM TUESDAY ONWARD AS SUSTAINED
EASTERLY FLOW DEVELOPS AND CONTINUES THROUGH THE PERIOD.

&&

.CLIMATE...
RECORD HIGHS TODAY              SATURDAY

DAYTONA     88 1953 AND 1939    88  2001 AND 1964
ORLANDO     90 1918             90  1916
MELBOURNE   92 2007             90  2001
VERO BEACH  91 2007             89  2001

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  85  58  64  43 /  10  60  50  10
MCO  87  59  66  44 /  10  50  40  10
MLB  87  64  68  45 /  10  40  50  10
VRB  85  67  70  44 /  10  40  60  10
LEE  84  55  65  44 /  10  70  40  10
SFB  87  58  66  44 /  10  60  40  10
ORL  85  59  66  47 /  10  60  40  10
FPR  85  66  69  45 /  10  30  60  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST SUNDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
     LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
     TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM...WIMMER
LONG TERM....HAGEMEYER
Hazardous weather outlook, Mar 2, 6:08 PM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
608 PM EST FRI MAR 2 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-031115-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
608 PM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...
AFTER A WARM DAY FRIDAY TEMPERATURES WILL FALL ENOUGH OVERNIGHT TO
SUPPORT THE DEVELOPMENT OF VERY PATCHY DENSE FOG AFTER MIDNIGHT.
THE FOG MAY RESTRICT VISIBILITIES TO BELOW AN EIGHTH OF A MILE IN
A FEW LOCATIONS. VISIBILITIES WILL BE MORE OF A CONCERN TO MOTORISTS
IN AREAS WHERE SMOKE FROM WILDFIRES OCCURS WITH ANY DENSE FOG.
TRAVELERS EARLY SATURDAY MORNING SHOULD LISTEN FOR LATER
STATEMENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT SWEEPING OVER THE REGION LATE SATURDAY NIGHT OR EARLY
SUNDAY WILL BRING A CHANCE OF SHOWERS AND A SLIGHT CHANCE FOR
THUNDERSTORMS. WINDY AND MUCH COOLER CONDITIONS ARE ON TAP FOR
SUNDAY BEHIND THE FRONT WITH SMALL CRAFT HAZARDS OVER THE ATLANTIC
WATERS EXTENDING THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BLOTTMAN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:04 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
Mar 3, 3:46 PM ESTGale WarningMLB27 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.